# SDR UO22001F00009

- Difficulty date: August 9, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N168EC
- Make and model: Israel GALAXY
- Aircraft serial: 038
- Engine: Pwa PW306B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Clip
- Part number: 4AS3421001009
- Condition: Broken
- Location: Cabin Window
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE WINDOW CLIP, PN 4AS3421001009 LOCATED AT THE 7 O'CLOCK POSITION ON THE LEFT HAND NR 4 WINDOW COMPLETELY BROKEN OFF, APPROXIMATELY 1.40 INCHES FROM THE SCREW HOLD DOWN END.  THE BREAK RAN NEARLY STRAIGHT, AND NEARLY PARALLEL WITH THE EDGE OF THE WINDOW.  UNABLE TO DETERMINE IF CAUSE WAS BY DAMAGE AT INSTALLATION OR FAULTY PART.  INSPECTION OF THESE PARTS IS DIFFICULT DUE TO THE PART BEING COATED WITH A THIN RUBBER MATERIAL.
